# SDR ASOA2015110514039

- Difficulty date: November 5, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 33,529 hours, 24,822 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R, FS 333-365 CORRODED AND SPLICE AT BS 333 26R CORRODED.  REMOVED CORROSION FROM STR 26R BETWEEN FS 333-365 IAW SRM 51-21-06-001-001-A01.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-21-03-101-000-A01.  REMOVED CORROSION FROM STR 26R SPLICE AT FS 333 IAW SRM 51-21-06-001-001-A01.  DAMAGE TO STR SPLICE FOUND TO BE OUT OF LIMITS IAW SRM 53-21-03-101-006-A01.  REMOVED STR 26R BETWEEN FS 333-365 IAW SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED HOLES IN NEW SERVICEABLE STR 26R BETWEEN FS 333-364 INSTALLED STR 26R IAW SRM 51-42-06-001-001-A01, SRM SH 670-31350.  REMOVED STR 26R SPLICE AT FS 333 IAW DWG 51-42-06-001-001-A01.  INSTALLED NEW SERVICEABLE SPLICE FOR STR 26R AT FS 333 IAW SRM 51-42-06-001-001-A01 DWG SH670-31350.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
